Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
155 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Ginet 84 weight gain

Premium Questions

Dr. Shanti Vennam MD

Hi. I have irregular periods after I stopped taking Ginet-84 for couple of months. Then I went for doctor again and she suggested me to take Ginet-84 back and start from the yellow pills. I have... View answer

Answered by : Dr. Shanti Vennam ( OBGYN)
Dr. Abhishek Kapoor MD

Hi, I am taking Ginet 84 (to ease PMT and period pain ) and Effexor (for depression ). I do feel less depressed but I have no motivation to do anything and feel exhausted. I have gained 16 lbs ... View answer

Answered by : Dr. Abhishek Kapoor ( Psychiatrist)
Dr. Shruti Rijhwani MD

Hi. I've been using the Ginet-84 pill for a while now with no issues. However over the past year or so I've been getting really itchy legs and coming up with what looks like a red heat rash with raised ... View answer

Answered by : Dr. Shruti Rijhwani ( Rheumatologist)
Dr. Shailja Puri Wahal MD

..defeienccy of weight gain is there..how to solve dis...Can any XXXXXXX doctor help me to get rid of dis...Suggest any ......as usual answers..i want a realistic & efficiently who can help me to gain... View answer

Answered by : Dr. Shailja Puri Wahal ( Pathologist and Microbiologist)
Dr. Ashwin Bhandari MD

i want to become a fat View answer

Answered by : Dr. Ashwin Bhandari ( General & Family Physician)

Public Forum Discussions

Dr. Heang Chan Raksmey MD

Hey, I was on ginet 84 for about two years and over that 2 years I gained approx 20kg and noticed when I was on the pill I never felt full after eating - when I got my period however my appetite went ... View answer

Answered by : Dr. Heang Chan Raksmey ( General & Family Physician)
Dr. Minal Mohit MD

Hi, I have been on Ginet 84 for approximately 3 years. The reason I went on it was to reduce ... if this is because of the pill? I am going off Ginet 84 as I think my hormone levels have... View answer

Answered by : Dr. Minal Mohit ( Endocrinologist)
Dr.  Soumya MD

Hi, I am going off the Ginet 84 pill after about 7 years as I no longer feel I need it for contraception and my skin is near perfect. I am having ALOT of trouble losing weight and have had all the... View answer

Answered by : Dr. Soumya ( OBGYN)
Dr. Rakesh Madhyastha MD

hi im taking ginet 84 tablet and i take 5 of them in 1day wat side effects i wil have hi there my ...,dont fil like eating and im on ginet 84 tablet.its been almost 5 month since m tking... View answer

Answered by : Dr. Rakesh Madhyastha ( General & Family Physician)
Dr.  Ashwini Kolur MD

I have been taking Ginet 84 for about a year and have put on a large amount of weigh, no matter ... if taking Ginet 84 will inhibit results. ... View answer

Answered by : Dr. Ashwini Kolur ( Pathologist and Microbiologist)

Mobile Questions and Answers

Dr. Saumya Mittal MD

better take them on prescription

Dr.  Shafi Ullah Khan MD

These are common complaints with such pills. No worries. It happens and self resolves.